# SDR AU990491

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Misrepaired
- Location: Wing
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) STEEL SCREWS USED IN THE LEADING EDGE ADJACENT TO THE COMPASS SYSTEM FLUX VALVE.   A STEEL SCRIBER WAS ALSO FOUND IN THE CHANNEL ADJACENT TO THE FLUX VALVE.  THE STEEL ITEMS PREVENTED THE NR 2 COMPASS SYSTEM FROM CORRECT OPERATION.  UNAPPROVED PART.  FOD.
